# SDR AALA20160807003

- Difficulty date: August 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 46,262 hours, 19,229 cycles
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Condition: Lack Of Lube
- Location: Speed Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN POWER ADVANCED FOR TAKE OFF, RECEIVED CONFIGURATION AND MASTER WARNINGS. TAKE OFF ABORTED AT APPROXIMATLEY 20 KNOTS.  MAINTENANCE FOUND SPEED BRAKE LEVER STICKING AND NOT MAKING FULL CONTACT WITH THE SWITCH.  LUBRICATED THE HANDLE AND LEVER IAW FIM 27-62-00-810-807. PERFORMED SPEEDBRAKE TAKEOFF WARNING TEST IAW AMM 31-51-03. OPS CHECKED NORMAL.
